I am female, 18 years of age.
I have suffered from vaginal yeast infections since i was 16.
My last case was in March and it hasn't really been a problem since.
Although over the last week i have discovered a faint rash in the folds of my groin (where my thigh meets my vagina)
i was told it could be a contact allergy and have been given Hydrozole to use which contains 1% of Clotrimazole.
I have been using that for the last two days and symptoms aren't getting worse, but seem to just stay the same.
The rash almost looks like small red dots.
I started a new job which consists of me walking all day every day, could this be a reason behind this rash?. I do have sensitive skin as it is but i just don't know. I have looked on the internet time after time of photos of dermatitis right up to herpes and nothing looks similar.
The only thing that did look the same was a yeast infection..but not so intense?
I am very worried about this. Please someone give me an insight as to what it could be?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.